67995members
358028posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Breakthrough pain while on herceptin

3 REPLIES 3
Highlighted
Member

Re: Breakthrough pain while on herceptin

Thanks very much for your reply Nicky x

Highlighted
Member

Re: Breakthrough pain while on herceptin

Thanks very much for your reply Nicky x

 

Highlighted
Community Champion

Re: Breakthrough pain while on herceptin

Hi Gina

Dont say where your mets are so it’s difficult to say what could be happening or why. Sometime there can be referred pain in the shoulder from liver mets but that might be something that isn’t affecting you, it could just be a bit of overdoing things. If you’re concerned I would speak to your oncologist and either request a scan or check your tumour markers (if you have them measured). 
Sorry I can’t be of more help but I know that any extra aches or pains cause us increased anxiety so I just thought I’d reply with what info I’ve come across.

Nicky x 

Highlighted
Member

Breakthrough pain while on herceptin

Hi folks

I haven't been on here for a while , just wondered if anyone on herceptin injection every 3 weeks ever gets any pressure in back and shoulder .I cannot use the hedge  trimmers to cut my hedges anymore as very quickly I get gnawing pain in shoulders and back .I am also getting not bad, but a bit of pressure in head, I am just wondering if herceptin is not working anymore and the cancer is growing and spreading. Curious if anyone else has experienced these symptoms.Any advice will be gratefully accepted.

Ginak